# SDR CA960212010

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3037223
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, NR 2 ENGINE OIL PRESSURE WARNING LIGHT ON.  TAKEOFF REJECTED.  ENGINE OIL LEVEL FOUND DOWN 7 LITRES.
